Volume 17, Number 6
Previous Issue Next Issue

Yi Fa Tang

J. Comp. Math., 17 (1999), pp. 561-568

Preview Full PDF 179 1871 Abstract

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 569-574

Preview Full PDF 184 1834 Abstract

Zhong Zhi Bai, De Ren Wang & D. J. Evans

J. Comp. Math., 17 (1999), pp. 575-588

Preview Full PDF 176 1738 Abstract

An Ping Liao

J. Comp. Math., 17 (1999), pp. 589-594

Preview Full PDF 186 1892 Abstract

Yin Nian He, Kai Tai Li & Fu Hai Gao

J. Comp. Math., 17 (1999), pp. 595-608

Preview Full PDF 175 1916 Abstract

Lie Heng Wang

J. Comp. Math., 17 (1999), pp. 609-614

Preview Full PDF 296 2018 Abstract

Jian Guo Huang

J. Comp. Math., 17 (1999), pp. 615-628

Preview Full PDF 192 1895 Abstract

Xin Guo Liu

J. Comp. Math., 17 (1999), pp. 629-638

Preview Full PDF 293 1926 Abstract

Ai Guo Xiao

J. Comp. Math., 17 (1999), pp. 639-644

Preview Full PDF 323 1986 Abstract

Nai Yang Deng & Zheng Feng Li

J. Comp. Math., 17 (1999), pp. 645-652

Preview Full PDF 187 1806 Abstract

Yong Hai Li & Rong Hua Li

J. Comp. Math., 17 (1999), pp. 653-672

Preview Full PDF 192 1909 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard